2017
Том 69
№ 9

All Issues

Volume 30, № 4, 1978

Article (Ukrainian)

Multidimensional generalization of a theorem of D. E. Men'shov

Bondar A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 4. - pp. 435–443

Article (Ukrainian)

Initial-value problem for linear evolutionary equations with time delay

Viglin Ye. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 4. - pp. 444–451

Article (Ukrainian)

Scattering problem for first-order differential equations with operator coefficients

Gorbachuk M. L., Gorbachuk V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 4. - pp. 452–461

Article (Ukrainian)

Influence of deviating arguments on the behavior of the bounded solutions of nonlinear differential equations

Grammatikopulos M. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 4. - pp. 462–473

Article (Ukrainian)

Transitivity in the category of pseudostructures

Grushko P. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 4. - pp. 474–480

Article (Ukrainian)

Nondispersive groups

Kuzennyi N. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 4. - pp. 481–487

Article (Ukrainian)

The Wiman-Valiron method for dirichlet series

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 4. - pp. 488–497

Article (Ukrainian)

Harnac inequalities integral representation, and fatou theorem for classical positive solutions of parabolic equations with weight 2(2q + 1)

Pletneva T. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 4. - pp. 498–506

Article (Ukrainian)

Asymptotic approach to transfer of boundary conditions for systems of ordinary linear differential equations

Veliky A. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 4. - pp. 507–512

Article (Ukrainian)

Sufficient conditions for solvability of a linear differential equation with large parameter when the characteristic equation has a multiple root

Gracheva G. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 4. - pp. 512–516

Article (Ukrainian)

Averaging for a class of stochastic differential equations

Dubko V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 4. - pp. 516–522

Article (Ukrainian)

Approximation of conjugate periodic functions by de la Vallée-Poussin sums

Dudas V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 4. - pp. 522–528

Article (Ukrainian)

Some integral transformations in the elliptic coordinate system

Zhukovsky A. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 4. - pp. 529–536

Article (Ukrainian)

Order of starness of some subclasses of ?-convex functions for ? ? 0

Korobkova I. K., Zmorovich V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 4. - pp. 536–539

Article (Ukrainian)

Moduli of smoothness of conformal transformations

Karupu Ye. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 4. - pp. 540–545

Article (Ukrainian)

Dependence of green's function on a parameter in the invariant torus problem

Kulik V. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 4. - pp. 545–551

Article (Ukrainian)

Projections of abelian topological groups

Mukhin Yu. N., Protasov I. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 4. - pp. 551–556

Article (Ukrainian)

Some properties of volterra operators in analytic spaces

Nagnibida N. I., Olynyk N. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 4. - pp. 556–563

Article (Ukrainian)

Dimensions of a set covered by integral curves near a singular point of a multidimensional system

Norkin S. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 4. - pp. 563–569